# SDR ASAA2016061717069

- Difficulty date: June 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 3,845 hours, 1,282 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0650
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 538 hours, 179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, RECORDED FAULT CODE 75-30802 T25 SIGNALS DISAGREE SHORT TERM FAULT NR 2 ENGINE.  ACFT GROUNDED.  FOUND FAULT CODE 75-30802.  R & R NR 2 ENGINE EEC.  OPS CHECK GOOD, REF AMM 73-21-60.  NO CURRENT FAULTS.
